# SDR UPS03840756

- Difficulty date: May 21, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 64,807 hours, 25,587 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4611159501N
- Condition: Corroded
- Location: A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 A/C BAY STA 70 LONG FRAME FITTING 34L IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FITTING IAW DWG 4611159 AND SRM 51-1-20D.
